Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 31 No. 3, 2006

Print
Ngo Dac Tan and Le Xuan Hung, On colorings of split graphs
pdf
195
Nguyen Bac Van, An optimization problem in matrix data dependence analysis
pdf
205
Le  Mau  Hai,  Nguyen  Van Khue  and  Pham  Hoang  Hiep,  The weighted relative extremal functions and weighted capacity
pdf
219
Ren Yuping,  Endpoint boundedness for some multilinear operators
pdf
231
Semyon B. Yakubovich, On the Plancherel theorem for the Olevskii transform
pdf
249
Ngo Hoang Long and Vu Viet Yen,  On Levy’s  convergence theorems of two-parameter multivalued random processes
pdf
261
Liu Lanzhe, Inequalities for multilinear Littlewood-Paley operators on certain Hardy spaces
pdf
269
Nguyen Thanh Hao, Tikhonov regularization algorithm for pseudomonotone variational inequalities
pdf
283
S. S. Dragomir, Some inequalities for normal operators in Hilbert spaces
pdf
291
You are here: Home No. 3